On ß-favorability of the strong Choquet game

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site: http://www.uncp.edu/academics/library

Abstract: In the main result, partially answering a question of Telg´arsky,the following is proven: if X is a 1st countable R0-space, then player ß (i.e. the EMPTY player) has a winning strategy in the strong Choquet game on X if and only if X contains a nonempty Wd-subspace which is of the 1st category in itself.

Additional Information

Colloquium Mathematicae Vol. 125, Issue 2
Language: English
Date: 2011
Strong Choquet game, Banach-Mazur game, (hereditarily)Baire space, sieve, Wd-set, Vietoris topology, Tychonoff plank, R0-space.

Email this document to